# SDR FDEA201607032232

- Difficulty date: July 3, 2016
- Submitted: July 5, 2016
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11F
- Aircraft serial: 48402
- Aircraft time: 78,836 hours, 19,594 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC198413
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD FLAP, FLAP SIDE, INBD AFT HINGE PIVOT INBD HOLE BORE CORROSION.  REWORKED AND FOUND EXCEED LIMIT CMM 57-52-04. EXISTING HOLE: DIA 1.154", FINAL HOLE: DIA 1.217", MAXIMUM ALLOWABLE HOLE: DIA 1.150". REPAIR BUSHING FABRICATED AND INSTALLED IAW EA1-5750-T0326466, PART 1, STEP 1A. TITLE: WINGS FLIGHT SURFACES, EO 1-5750-7-5002-LT WINGS-OTBD FLAP-INBD HINGE BRACKET ASSY CORROSION REPAIR.  REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100. REF TO WRI: 57504777 FOR WORK DETAILS.
